# SDR CA020927003

- Difficulty date: September 13, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Part number: 972813210
- Condition: Intermittent
- Location: Overhead Panel
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLIGHT CREW TURNED ON INTERNAL BATTERY POWER THEY NOTICED THAT THE OVERHEAD ELECTRICAL MANAGEMENT POWER PANEL BACKGROUND LIGHTING WAS FLICKERING.   SELECTED SWITCHES WERE ALSO FLICKERING.  THE CREW CONTINUED WITH NORMAL OPERATIONS,  THE OVERHEAD PANEL BACKGROUND LIGHTING FLICKERED FOR THE COMPLETE FLIGHT.   WHEN INTERNAL POWER WAS SELECTED FOR THE NEXT FLIGHT THE PANEL LIGHTING WAS NORMAL.AFTER RETURNING TO MAINTENANCE BASE THE PANEL CONNECTIONS WERE CLEANED AND INSPECTED WITH NO FAULTS FOUND.  THE FLIGHT CREW REMARKED THAT THEY HAD SEEN SIMILAR PANEL LIGHT FLICKERING ON OTHER 10TH SERIES PC12'S (MSN 401 AND UP).  WEATHER CONDITIONS AT THE TIME WAS HEAVY RAIN.
